# SDR CALA2024102302723

- Difficulty date: October 22, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N2534U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62645
- Aircraft time: 32,219 hours, 3,574 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN: SEAT 36-43 AREA EMERG LT CAPACITY TEST FAIL.  EMER LT PWR PACK M33401 REPLACED AND TEST NORMAL AS PER AMM 33-51-06.
